# SDR FDEA202106101494

- Difficulty date: June 10, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N859FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37730
- Aircraft time: 30,304 hours, 5,054 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Fire
- Location: Nr 1 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

MDIS  859     32-40  8127     10JUN21  CDG    AT ARRIVAL, #1 BRAKE FIRE.  MAX VALUES:  #1 WHEEL/BRAKE: 265PSI TEMP:4.4  #2 WHEEL/BRAKE: 270PSI 4.3  #3 WHEEL/BRAKE: 250PSI 1.8  #4 WHEEL/BRAKE: 245PSI 1.7  #5 WHEEL/BRAKE: 275PSI 4.1  #6 WHEEL/BRAKE: 289PSI 4.6  #7 WHEEL/BRAKE: 265PSI 1.9  #8 WHEEL/BRAKE: 254PSI 1.6  #9 WHEEL/BRAKE: 275PSI 3.7  #10 WHEEL/BRAKE: 275PSI 4.3  #11 WHEEL/BRAKE: 252PSI 1.6  #12 WHEEL/BRAKE: 243PSI 1.6  FIRE DEPARTMENT HAD TO SPRAY WATER DIRECTLY ON ALL  L/H MLG BRAKES.  C/W CONDITIONAL INSPECTION REF AMM 05-51-14-2. ALL BRAKE ASSY AND WHEEL ASSY REPLACED,  LH MLG GVI C/O SAME REF. NIL DEFECTS FOUND. OK FOR SVC.
